# SDR 97ZZZX4654

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4251C
- Make and model: Cessna 310R
- Aircraft serial: 310R1382
- System (JASC): 2140 · Heating System
- Part: Fuel Line
- Part number: 0800400237
- Condition: Chafed
- Location: Heater Main Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN HEATER FUEL FEED LINE FOUND TO HAVE CORROSION AND CHAFING SPOTS.  RECOMMEND VISUAL INSPECTION THOROUGHLY, AND REPLACED IF DEFECTS ARE FOUND.
